# SDR THMN4165SQ117

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: General aviation
- Aircraft: N320GC
- Make and model: Piper PA-39
- Aircraft serial: 3960
- Aircraft time: 8,621 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LT IB LWR SKIN CRACKED.  MADE AIRWORTHY REPAIR  IAW PA-39 SERVICE MANUAL, CHAPTER 4 PG 1F6 AND AC 43.13-1B SECTION 4 PARAGRAPH 4-57 FIGURE 4-6 AND SECTION 4 PARAGRAPH 4-58 FIGURE 4-16.
